# SDR AALA202203237737

- Difficulty date: March 21, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737*
- Aircraft serial: 29560
- Aircraft time: 3,614 hours, 14,819 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 4806
- Condition: Unserviceable
- Location: Zone 600 - Rh Wi
- Part time: 35,927 hours, 14,678 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH TO MTJ, FLAPS INDICATOR JUST UNDER 2 DEGREES WITH THE HANDLE AT 5. USED ALTERNATE EXTENSION TO 15. FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO DEN, LANDING SAFELY. REPLACED LEFT (AALA202203235495) AND RIGHT (AALA202203237737) TRAILING EDGE FLAP POSITION TRANSMITTERS PER AMM 27-58-01.
